# SDR CA990505004

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: JR21756A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 42,932 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) IN CLIMB, NR 2 ENG REQD 5 PERCENT HIGHER RPM TO MAINTAIN SAME THRUST AS NR 1 ENG.  ON LEVELING OFF, CREW DECIDED TO TREND BOTH ENGS TO ASSIST MAINT IN T/S OF LOWER POWER PROBLEM.  100 MILES OUT, A THUD FOLLOWED BY A CONTINUOUS SHUDDER FELT ACCOMPANIED BY 20-30 PERCENT LOSS OF THRUST ON NR 2 ENG.  ALL OTHER NR 2 ENG PARAMETERS UNCHANGED, BUT A SLIGHT VIBRATION FELT AT NR 2 HP FUEL LEVER.  WITH POWER REDUCTION ON NR 2 ENG, SHUDDER DECREASED, BUT ENG DID NOT SOUND NORMAL.  ENG SHUT DOWN.  POST-FLIGHT INSP REVEALED 2 EACH NR 2 ENG COWLINGS MISSING AND FRONT BYPASS DUCT FOUND RUPTURED AT FWD FLANGE ALONG UPPER CIRCUMFERENCE.  NO SECONDARY DAMAGE NOTED.  ENG REPLACED.  FURTHER REPORT WILL FOLLOW.
